# SDR SWAA2024121055911

- Difficulty date: November 3, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHPTOLUMINESCENT STRIP LT AND RT SIDE ALONG PASSENGER CABIN 2024-685353<[01] REPLACED PHOTOLUMINESCENT STRIP LT AND RT SIDE ALONG PASSENGER CABIN IAW B737-700 AMM 33-51-15-000-802 AND AMM 33-51-15-400-802; DWG NO.33500007 SHEET 2 REV. R;[02] REPLACED PHOTOLUMINESCENT STRIP LT AND RT SIDE ALONG PASSENGER CABIN IAW B737-700 AMM 33-51-15-000-802 AND AMM 33-51-15-400-802; DWG NO.33500007 SHEET 2 REV. R
